# SDR FY4Y20141003005

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22462
- Aircraft time: 67,955 hours, 31,504 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 67,955 hours, 31,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED C CHECK CORROSION WAS FOUND ON THE LT WING UPPER SKIN FROM WS 611.5 TO WS 613.5.  DIMENSIONS OF CORROSION AREA 3 INCHES X 1.25 INCHES.  AFTER THE CORROSION BLEND OUT THE MIN REMAINING THICKNESS OF 0.085 INCH, ORIGINAL THICKNESS IS 0.184 INCH, WAS MEASURED.  THE DAMAGE CONDITION HAD EXCEEDED THE ALLOWABLE LIMITATION IAW SRM 57-30-1 FIG 1 SHEET 5.  THE ITEM HAS BEEN REPORTED FOR REQUESTING THE REPAIR APPROVAL DATA.
